Yes, ibuprofen is type of medicine that can used to treat people with pain, headache and back pain. Besides, People with Inflammation and arthritis can also considered to use ibuprofen. However, ibuprofen has many side effects. It can cause eye swelling especially for people with high blood pressure. Also, for people who suffered from rheumatoid arthritis, multiple sclerosis and high blood cholesterol may also get swelling eyes from taking ibuprofen. Besides, still some people will suffer nausea and vomiting and fatigue from taking ibuprofen. Therefore, you'd better consult a doctor if ibuprofen are good for you.
I rarely use Advil or any pain medication. However, last night I did due to some muscle pain from exercise. This morning my eyes have never been so swollen or puffy. I had only eaten vegetables and fish (a frequent diet of mine) and all was home cooked, so I know I hadn't taken in any extra chemicals. The only difference in my day was taking Advil. I looked up the question to see if it was a common side effect. Now, I am convinced my terribly puffy eyes came from the Advil. This information should be shared.
I think you may take it too many times. Don' t you know that any medicine only work well if you know how to take them? It is very likely that you get allergic to this medicine. You need to pay more attention to this. As for me, I only take ibuprofe when I have a headache. But since all of this is just my guessing, so I am also not sure that if your swollen eyes are caused by taking excess ibuprofen.